# SDR QXEA2020060300174

- Difficulty date: May 31, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N442QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4352
- Aircraft time: 20,442 hours, 22,014 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486562
- Part serial: 1399
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 20,442 hours, 22,014 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH SET FLAP LEVER TO FLAPS 10, RECEIVED FLAP POWER CAUTION LIGHT.  RAN CHECKLIST, NO HELP.  FLAP POWER CAUTION LIGHT REMAINS ILLUMINATED.  REMOVED FROM SERVICE.  REPLACED FLAP POWER UNIT.  FUNCTIONAL TEST GOOD.  RETURNED TO SERVICE.
